Previous |  Up |  Next


Title: Integral manifolds and nonlinear oscillations (English)
Author: Hale, Jack K.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Prague in September 1962
Issue: 1963
Pages: 39-54
Category: math
MSC: 34.45
MSC: 34.65
idZBL: Zbl 0132.07102
idMR: MR0173822
Date available: 2009-08-31T13:22:37Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_01-1963-1_6.pdf 1.198Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo